The continuous dependence of the solution of an optimal control problem with free time on the initial data
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1120-1123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a20,
author = {V. I. Korobov},
title = {The continuous dependence of the solution of an optimal control problem with free time on the initial data},
journal = {Differencialʹnye uravneni\^a},
pages = {1120--1123},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a20/}
}
TY - JOUR AU - V. I. Korobov TI - The continuous dependence of the solution of an optimal control problem with free time on the initial data JO - Differencialʹnye uravneniâ PY - 1971 SP - 1120 EP - 1123 VL - 7 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_6_a20/ LA - ru ID - DE_1971_7_6_a20 ER -
V. I. Korobov. The continuous dependence of the solution of an optimal control problem with free time on the initial data. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1120-1123. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a20/